• question-icon

    Suggest treatment for repercussions of consumption of phenyl liquid cleaner

default
Posted on Tue, 8 Aug 2017 in Accident and Emergency
Question: I drunk 100ml phenyl on last Wednesday... but now last 3 days I am doing vomit after taking food.. is there any issue regarding that
doctor
Answered by Dr. Gopal Goel 17 minutes later
Brief Answer:
Go for gastro enterologist consultation .

Detailed Answer:
Hi I am Dr Gopal Goel.
Taking phenyl through moouth may have harmed your foodpipe. I suggest you consult a gastroenterologist for examination with endoscope if required. Try to take non acidic liquids in small quantities at present.
Thanx for the question. Please feel free to ask any other question.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Gopal Goel 22 minutes later
If I take spicy food than I feel to vomit... and now days drinking hot water... just suggest me.. cure as soon as possible...
doctor
Answered by Dr. Gopal Goel 13 minutes later
Brief Answer:
Avoid spicy or acidic foods.

Detailed Answer:
Hi
As I have told earlier , avoid acidic food ,and spicy food is most acidic.Drink cold water and add some sugar but best would be getting examined , so that the treatment could be specific to your needs.
Thanx for the question.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Gopal Goel 2 hours later
Is there any problem in my periods time... due to this issue.. or any more injure ??
doctor
Answered by Dr. Gopal Goel 2 minutes later
Brief Answer:
Not likely

Detailed Answer:
In my opinion periods are unlikely to be affected directly by phenyl . But there could be indirect effects due to anemia etc.
Thanx
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Gopal Goel

Orthopaedic Surgeon

Practicing since :1983

Answered : 1478 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Anemia

doctor1 MD

I have a problem among other things with intermittent chest area flutterings. Took extra iron supplement for about a couple of months as doctor...

doctor1 MD

Could the undermentioned response be due to Thalesimia Trait? as the pesrosn the question was asked for was diagnosed as having a Thalasemia trait....

doctor1 MD

Hi. I have iron deficiency anemia due to my inability to absorb it from my diet because I had the Rouxen Y gastric bypass procedure in 2002. I ve...

doctor1 MD

I am a 42 year old female with many symptoms, dark patch on my leg, back of the neck area, joint pain, extreme exhaustion, sleep problems, no sex...

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

Do you think at ESA therapy is a good option for a 90 yo male with CKD stage 3A? RBC count is 2.91; HGB 9.9; HCT 29.1; platelet count 104; GFR est...

doctor1 MD

I had routine bloodwork done and all tests came back normal except for a raised ferratin 575. When tested again 6 weeks later it came back at...

Get personalised answers from verified doctor in minutes across 80+ specialties

200 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Gopal Goel
  • Q - Suggest treatment for electric pulsation sensation near the shoulder blade

  • Q - What causes swelling and bruising in the knee after a fall?

  • Q - What does the following knee MRI report indicate?

  • Q - Is intramedullary nailing an effective treatment for displaced tibial...

  • Q - Suggest treatment for severe pain in the thighs

  • Q - Suggest treatment for swelling and numbness in the finger after injury

  • Q - What causes severe leg weakness and increased BP while on Amlodipine?

  • Q - Suggest treatment for swelling and bruising on top of the foot

  • Q - Suggest treatment for severe pain and muscle weakness

  • Q - What do these following MRI findings indicate?

backtotop2